Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On nexium for GERD. Suffer from laryngitis. Sore throat, bitter taste in the mouth, chest pain. Vomiting blood. Worried


I have suffered from Gerd for 8 years and have been on Nexium, I have experienced lyringitis 6 time in the last 12 months the latest bout of Lyringitis has been ongoing and this is the 5th week with no voice I have an extremely sore throat and mouth and a bitter taste in my mouth, chest pain in the past 2 days I have experienced vomiting what looks like dried blood, now and again I am wheezing and getting headaches I have an appointment with ENT next Friday 26th but my but I am getting extremely worried.
I have been to my local GP 3 times the first time I was given steroids 3 day course, the second time I was given antibiotics and this 3rd time they told me to wait for my ENT appointment.
Do you think I should be ok or should I visit my local hospital?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

welcome to health care magic

From your query i understood that you are suffering from GERD and because of that acid reflux yoou are getting laryngitis and its symptoms...
Long lasting ulcer may causes vomiting which may contain blood.

Use proton pump inhibitors like pantocid along with prokinetic drug(domperidone)..

it will reduce the acid reflux from the stomach..

beyond medications try these....

1.avoid taking alcohol at night

2.avoid taking coffee,chocolate,masala items

3.keep your pillows above your body level that means elevate your head while sleeping..

4.finally imp precaution is take the above said medication preferably half an hr before breakfast..

while addressing these suggestions consult ENT specialist and take antibiotics..

After the control of symptoms consult general surgeon or gastro-enterologist to rule out hiatal hernia..why because these long lasting symptoms are seen in sliding or hiatal hernia of stomach..

Hope you understand my suggestion

Have a speed recovery

Thank you

Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor